EconPapers    
Economics at your fingertips  
 

Standard errors of multipliers and forecasts from structural coefficients with block-diagonal covariance matrix

Carlo Bianchi (), Giorgio Calzolari and Paolo Corsi

MPRA Paper from University Library of Munich, Germany

Abstract: For some structural econometric models, the contribution of the off-diagonal blocks of the coefficients covariance matrix to the asymptotic standard errors of multipliers and forecasts is empirically evaluated.

Keywords: Econometric models; impact multipliers; forecast errors; asymptotic standard errors; structural form; reduced form; coefficients covariance matrix (search for similar items in EconPapers)
JEL-codes: C53 C30 (search for similar items in EconPapers)
Date: 1981, Revised 1981
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Published in Dynamic Modelling and Control of National Economies (IFAC) Ed. by J. M. L. Janssen, L. F. Pau, and A. J. Straszak. Oxford: Pergamon Press (1981): pp. 311-316

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/22678/1/MPRA_paper_22678.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:22678

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2020-07-01
Handle: RePEc:pra:mprapa:22678